Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 166, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 30, 2005, 5:52 PM CDT for Douglas County, Osage County, Shawnee County, Kansas. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 5:52 PM CDT (22:52 UTC)
- Expired
- Jun 30, 2005, 6:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Douglas County, KS, Osage County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 66 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:54 PM CDT | HAIL 1.75 | 3 E Dover, KS | |
| Jun 30, 6:01 PM CDT | HAIL 1.75 | Auburn, KS | |
| Jun 30, 6:03 PM CDT | HAIL 1 | 2 Sw Auburn, KS | |
| Jun 30, 6:20 PM CDT | HAIL 1 | 1 N Scranton, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 302253
SVRTOP
KSC045-139-177-302330-
/O.NEW.KTOP.SV.W.0166.050630T2252Z-050630T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
552 PM CDT THU JUN 30 2005
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS
NORTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS
SOUTHERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS
* UNTIL 630 PM CDT
* AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
AUBURN...OR ABOUT 15 MILES SOUTHWEST OF TOPEKA...MOVING EAST AT
40 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF
RICHLAND...WITH A STRONG THUNDERSTORM JUST SOUTH OF LAWRENCE.
* LOCATIONS IMPACTED INCLUDE...
CARBONDALE...
RICHLAND...
OVERBROOK...
CLINTON...
CLINTON LAKE...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 161 AND 173.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3891 9521 3874 9522 3873 9545 3881 9593
3897 9593
$$3 follow-up statements
000
WWUS53 KTOP 302304
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
602 PM CDT THU JUN 30 2005
KSC045-139-177-302330-
/O.CON.KTOP.SV.W.0166.000000T0000Z-050630T2330Z/
SHAWNEE-DOUGLAS-OSAGE-
602 PM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR
NORTHERN OSAGE...SOUTHWESTERN DOUGLAS AND SOUTHERN SHAWNEE
COUNTIES...
AT 558 PM CDT...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE
HAIL IN AUBURN. AT 602 PM...DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM OVER CLINTON LAKE. THESE STORMS ARE MOVING SOUTHEAST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
AUBURN...CARBONDALE...CLINTON LAKE...CLINTON...RICHLAND AND
OVERBROOK.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 161 AND 173.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3891 9521 3874 9522 3873 9545 3881 9593
3897 9593
$$000
WWUS53 KTOP 302319
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
616 PM CDT THU JUN 30 2005
KSC045-139-177-302330-
/O.CON.KTOP.SV.W.0166.000000T0000Z-050630T2330Z/
SHAWNEE-DOUGLAS-OSAGE-
616 PM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR
NORTHERN OSAGE...SOUTHWESTERN DOUGLAS AND SOUTHERN SHAWNEE
COUNTIES...
AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR SCRANTON...OR
ABOUT 17 MILES SOUTH OF TOPEKA...MOVING SOUTHEAST AT 25 MPH.
A SECOND SEVERE THUNDERSTORM WAS LOCATED OVER AND SOUTH OF CLINTON
LAKE. THIS STORM WAS MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
BURLINGAME...SCRANTON...CLINTON LAKE...CLINTON AND OVERBROOK.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
AT 615 PM...A SPOTTER REPORTED QUARTER SIZE IN STULL.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3891 9521 3874 9522 3873 9545 3868 9559
3870 9593 3897 9593
$$000
WWUS53 KTOP 302323
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
622 PM CDT THU JUN 30 2005
KSC045-139-177-302330-
/O.CON.KTOP.SV.W.0166.000000T0000Z-050630T2330Z/
SHAWNEE-DOUGLAS-OSAGE-
622 PM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR
NORTHERN OSAGE...SOUTHWESTERN DOUGLAS AND SOUTHERN SHAWNEE
COUNTIES...
AT 620 PM CDT...QUARTER SIZED HAIL WAS REPORTED IN CARBONDALE...WITH
NICKEL SIZED HAIL REPORTED IN SCRANTON AS WELL. THESE STORMS WERE
MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CLINTON LAKE...CLINTON AND OVERBROOK.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3891 9521 3874 9522 3873 9545 3868 9559
3870 9593 3897 9593
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:12 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 30, 4:12 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 412 PM CDT THU JUN 30 2005 .DISCUSSION... SHORTTERM CONCERNS ARE SEVERE WEATHER EARLY TONIGHT...THEN FOCUS SHIFTS TO TIMING OF SHORTWAVES FRIDAY NIGHT THROUGH TUESDAY NIGHT. HEADING INTO THE AFTERNOON HOURS...NORTHWEST FLOW ALOFT WITH MAIN ENERGY DROPPING DOWN ACROSS THE UPPER GREAT LAKES. RIGHT REAR QUADRANT OF JET OVER THE CWA. AT THE SURFACE...BOUNDARY FROM SOUTHWEST KANSAS...ACROSS NORTHEAST KANSAS INTO SOUTHERN IOWA. PROFILERS SHOWING GOOD IN FLOW OVER THE BOUNDARY. THUNDERSTORMS DIMINISHED FOR A TIME AT LATE MORNING BUT A LITTLE AFTERNOON HEATING AND UPPER SUPPORT FUELED RAPID DEVELOPMENT DURING THE EARLY AFTERNOON HOURS. STORM ENVIRONMENT HAS CAPE VALUES IN THE 2 TO 3 THOUSAND J/KG RANGE TO ALONG WITH 0-6KM SHEAR IN THE 40 TO 50 KT RANGE. HAVE HAD REPORTS OF LARGE HAIL AND WIND DAMAGE WITH THE STRONGER STORMS. EXPECT ACTIVITY TO CONTINUE SLIPPING SOUTHEAST WITH THE FRONT WITH POTENTIAL FOR SEVERE DURING THE EVENING. WILL KEEP SOME MENTION OF PRECIPITATION FOR AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 35 AFTER MIDNIGHT...ENDING BY LATE NIGHT. LOWS TONIGHT FROM THE LOWER 60S NORTH TO NEAR 65 SOUTH. ON FRIDAY...SOME RELIEF IN CONVECTION AS SURFACE RIDGE BUILDS BRIEFLY SOUTH INTO THE AREA. FLOW NORTHWEST ALOFT BUT NO IMPULSES INDICATED AT THIS TIME. NORTHEAST TO EAST WINDS TURNING EAST TO SOUTHEAST BY LATE IN THE DAY. HIGHS IN THE MID 80S. FOR THE PERIOD FRIDAY NIGHT THROUGH SATURDAY...NORTHWEST FLOW AND SHORTWAVE ENERGY COMING THROUGH PRECEDED BY SOME WARM ADVECTION. WILL KEEP GOING 20 POPS FOR WESTERN COUNTIES AND EXPAND TO EASTERN PORTION OF CWA AFTER MIDNIGHT. IMPULSE SLIPS EAST DURING THE DAY SATURDAY ...SO DRY WITH HIGHS AROUND 90. FLOW TURNS MORE SOUTHWEST ALOFT SATURDAY NIGHT INTO SUNDAY WITH WARM ADVECTION IN THE LOW LAYERS AS LEE SIDE SURFACE TROUGH DEEPENS. WILL CONTINUE LOW POPS ACROSS THE CWA SATURDAY NIGHT...SLIGHTLY BETTER CHANCES FOR NORTH CENTRAL. WARM ADVECTION LIFTS NORTH ON SUNDAY...WILL KEEP SOME LOW POPS FOR SUNDAY AM MAINLY NORTH OF I70...DRY FOR AFTERNOON. FROM SUNDAY NIGHT THROUGH WEDNESDAY...FORECAST GETS COMPLICATED BY TIMING OF SEVERAL SHORT WAVES COMING OUT OF SOUTHWEST FLOW ALOFT...AND FRONTAL BOUNDARY THAT SAGS SLOWLY SOUTH WITH THE PASSAGE OF THE SHORTWAVES. MODELS SEEM TO BE A BIT MORE CONSISTENT WITH THIS SCENARIO BUT PLACEMENT OF THE IMPULSES AND FRONT DIFFER. LEANING TOWARD 00Z GFS WHICH SHOWS ONE IMPULSE MOVING THROUGH SUNDAY NIGHT AND EARLY ON JULY 4TH. ECMWF HAS FEATURE BUT NOT AS STRONG. LITTLE MORE STRONGER FEATURE MONDAY NIGHT INTO TUESDAY ON BOTH MODELS. BETTER LIFT OVER NORTHERN PORTIONS OF CWA CLOSER TO BOUNDARY THUS WILL GO 20 POPS SOUTH TO 30 POPS NORTH THROUGH THE PERIOD. LOWS MID TO UPPER 60S...HIGHS UPPER 80S TO LOWER 90S GIVEN EXPECTED CLOUD COVER AND PRECIP CHANCES. UPPER FLOW TURNS MORE NORTHWEST WEDNESDAY INTO THURSDAY WITH GFS STILL SHOWING SOME POSSIBILITY OF PRECIPITATION ON WEDNESDAY. ECMWF GOES TO NORTHWEST FLOW BUT NOT AS DISTINCT WITH SHORTWAVE ENERGY. GFS DEEPENS LOW TO THE EAST ON THURSDAY. LEANING TOWARD DRY FORECAST FOR THESE DAYS GIVEN MODEL DISCREPANCIES. GFS COOLING H850 MB TEMPS DOWN INTO THE 16 TO 20 DEGREE RANGE WITH ECMWF ABOUT 4 DEGREES WARMER. WILL LEAN TOWARD HIGHS IN THE UPPER 80S AND LOWS MIDDLE 60S BY THURSDAY. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. PF/DR
Hazardous weather outlook, Jun 30, 4:21 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 421 PM CDT THU JUN 30 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-011000- ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY- JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA- POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON- INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA... EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN... MARYSVILLE...OTTAWA AND TOPEKA 421 PM CDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS...SOME SEVERE...WILL OCCUR THROUGH THE EVENING HOURS OVER EAST CENTRAL AND PARTS OF NORTHEAST KANSAS...GENERALLY SOUTH AND EAST OF A VALLEY FALLS TO COUNCIL GROVE LINE. LARGE HAIL AND WINDS IN EXCESS OF 60 MPH ARE POSSIBLE FROM THE STRONGER STORMS. AND ISOLATED TORNADO CAN NOT BE RULED OUT. THUNDERSTORM ACTIVITY SHOULD BE CONFINED TO AREAS GENERALLY ALONG AND SOUTHEAST OF INTERSTATE 35 AFTER MIDNIGHT...WITH THE THREAT FOR SEVERE WEATHER DIMINISHING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL RETURN TO THE AREA FRIDAY NIGHT AND AGAIN SATURDAY NIGHT...LINGERING ACROSS AREAS NORTH OF INTERSTATE 70 SUNDAY MORNING. FROM SUNDAY NIGHT THROUGH TUESDAY NIGHT...THERE WILL BE OFF AND ON CHANCES FOR THUNDERSTORMS ACROSS MUCH OF THE AREA. THE BETTER CHANCES FOR THUNDERSTORMS WILL OCCUR DURING LATE AFTERNOON AND NIGHT TIME HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT GENERALLY SOUTH AND EAST OF A VALLEY FALLS TO COUNCIL GROVE LINE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/TOP (ALL LOWER CASE)
In the hours before
Local storm report, Jun 30, 5:07 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
507 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 6 WNW AUBURN 38.94N 95.92W
06/30/2005 1.75 INCH SHAWNEE KS TRAINED SPOTTER
&&
36Local storm report, Jun 30, 5:24 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
524 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 1 E TOPEKA 39.05N 95.66W
06/30/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
&&
36Local storm report, Jun 30, 5:25 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
525 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM NON-TSTM WND GST POMONA 38.61N 95.45W
06/30/2005 60 MPH FRANKLIN KS EMERGENCY MNGR
&&
36Local storm report, Jun 30, 5:25 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE TOPEKA KS
525 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND GST POMONA 38.61N 95.45W
06/30/2005 60 MPH FRANKLIN KS EMERGENCY MNGR
&&
36Local storm report, Jun 30, 5:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
536 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 3 E DOVER 38.96N 95.88W
06/30/2005 1.25 INCH SHAWNEE KS TRAINED SPOTTER
&&
36Local storm report, Jun 30, 5:39 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
539 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 3 WSW MAPLE HILL 39.07N 96.08W
06/30/2005 1.00 INCH WABAUNSEE KS TRAINED SPOTTER
&&
36The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 12:14 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 46 min |
| Jun 30, 12:18 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 42 min |
| Jun 30, 1:00 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Ottawa | 25 min |
| Jun 30, 1:31 AM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 29 min |
| Jun 30, 3:17 AM CDT | Flash Flood Warning | TOP | Cloud | 3 hr |
| Jun 30, 12:57 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 27 min |
| Jun 30, 2:03 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Wabaunsee | 42 min |
| Jun 30, 2:44 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 46 min |
| Jun 30, 2:45 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 60 min |
| Jun 30, 3:29 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 46 min |
| Jun 30, 3:37 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 38 min |
| Jun 30, 4:14 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 46 min |
| Jun 30, 4:16 PM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 44 min |
| Jun 30, 4:22 PM CDT | Tornado Warning | TOP | Coffey, Osage | 38 min |
| Jun 30, 4:34 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 41 min |
| Jun 30, 4:54 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 51 min |
| Jun 30, 4:59 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 46 min |
| Jun 30, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 49 min |
| Jun 30, 5:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 48 min |
| Jun 30, 5:59 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 46 min |
| Jun 30, 6:30 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage | 45 min |
| Jun 30, 6:31 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 44 min |
| Jun 30, 6:33 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 42 min |
| Jun 30, 6:44 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.